# SDR SWAA086549

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 59,809 hours, 52,568 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654491032
- Part serial: TSC3991
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRTURNBACK, AFTER TAKEOFF RT MLG DID NOT RETRACT.  ONE ATTEMPT TO RECYCLE LANDING GEAR LEVER DID NOT FIX PROBLEM.  R&R RT RETRACT ACTUATOR PER MM.
